# SDR 97ZZZX2709

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105WM
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 709SA
- Engine: Garrtt TPE3315
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 20701900
- Condition: Wrong Part
- Location: Brake Kit
- Part time: 109 hours
- Component: Parkerhanfin, 199101
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND, CLEVELAND BRAKE KIT 199-101 STC SA648GL BRAKE HOSES U/A HOSE LISTED SAE DOAS SAE DOT 3000 PSI AIR BRAKE HOSE, FITTING CONNECTORS WERE 45 DEGREE ANGLE AND HOSE FITTINGS WERE 45 DEGREES.  CONICAL SEAL WAS FOUND IN ONE HOSE FOR SEALINGS.
